兰州大学机构库

Browse/Search Results:  1-10 of 849 Help

Selected(0)Clear Items/Page:    Sort:
On C-To-R-Based Iteration Methods for a Class of Complex Symmetric Weakly Nonlinear Equations 期刊论文
MATHEMATICS, 2020, 卷号: 8, 期号: 2
Authors:  Zeng, Min-Li;  Zhang, Guo-Feng
Adobe PDF(800Kb)  |  Favorite  |    Submit date:2020/08/06
weakly nonlinear equations  C-to-R preconditioner  local convergence  Picard iteration  complex symmetric matrix  
Two iterative methods for a Cauchy problem of the elliptic equation with variable coefficients in a strip region 期刊论文
NUMERICAL ALGORITHMS, 2014, 卷号: 65, 期号: 4, 页码: 875-892
Authors:  Zhang, HW;  Wei, T(魏婷);  Wei, T (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(723Kb)  |  Favorite  |    Submit date:2015/12/16
III-posed problem  Cauchy problem  Elliptic equation with variable coefficients  Iterative method  Convergence estimates  
Bi-parameter incremental unknowns ADI iterative methods for elliptic problems 期刊论文
NUMERICAL ALGORITHMS, 2012, 卷号: 60, 期号: 3, 页码: 483-499
Authors:  Yang, AL;  Wu, YJ(伍渝江);  Wu, YQ;  Ren, DW;  Yang, AL (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(507Kb)  |  Favorite  |    Submit date:2015/12/16
Bi-parameter ADI iterative method  Incremental unknowns  Condition number  Convergence analysis  
On generalized local Hermitian and skew-Hermitian splitting iterative method for block two-by-two linear systems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2015, 卷号: 250, 页码: 463-478
Authors:  Zhu, MZ;  Zhang, GF(张国凤);  Liang, ZZ;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(445Kb)  |  Favorite  |    Submit date:2015/12/16
Block two-by-two linear systems  Generalized local Hermitian and skew-Hermitian splitting (GLHSS)  Iterative method  Convergence  
On HSS-based sequential two-stage method for non-Hermitian saddle point problems 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2014, 卷号: 242, 页码: 907-916
Authors:  Zhu, MZ;  Zhang, GF(张国凤);  Zheng, Z;  Liang, ZZ;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(394Kb)  |  Favorite  |    Submit date:2015/12/16
Non-Hermitian saddle point problems  Hermitian and skew-Hermitian splitting (HSS)  Two-stage method  Preconditioner  Convergence  
A new iterative algorithm for mean curvature-based variational image denoising 期刊论文
BIT NUMERICAL MATHEMATICS, 2014, 卷号: 54, 期号: 2, 页码: 523-553
Authors:  Sun, L;  Chen, K;  Chen, K (reprint author), Univ Liverpool, Ctr Math Imaging Tech, Liverpool L69 7ZL, Merseyside, England.
Adobe PDF(2327Kb)  |  Favorite  |    Submit date:2015/12/16
Staircasing effect  Denoising  Mean curvature-based model  Fixed point iteration method  Nonlinear multigrid  
A new nonstationary preconditioned iterative method for linear discrete ill-posed problems with application to image deblurring 期刊论文
NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, 2020, 卷号: 28, 期号: 2
Authors:  Buccini, Alessandro;  Donatelli, Marco;  Reichel, Lothar;  Zhang, Wei-Hong
Adobe PDF(2149Kb)  |  Favorite  |    Submit date:2021/02/15
discrete ill‐  posed inverse problems  iterated Tikhonov method  spectral equivalence  
On single-step HSS iterative method with circulant preconditioner for fractional diffusion equations 期刊论文
Advances in Difference Equations, 2019, 卷号: 2019, 期号: 1
Authors:  Zhu, Mu-Zheng;  Zhang, Guo-Feng;  Qi, Ya-E
Adobe PDF(1482Kb)  |  Favorite  |    Submit date:2020/08/06
Fractional diffusion equations  Circulant preconditioner  Toeplitz  Single-step Hermitian and skew-Hermitian splitting  Preconditioned conjugate gradient (PCG) method  
New family of eighth-order methods for nonlinear equation 期刊论文
COMPEL-THE INTERNATIONAL JOURNAL FOR COMPUTATION AND MATHEMATICS IN ELECTRICAL AND ELECTRONIC ENGINEERING, 2009, 卷号: 28, 期号: 6, 页码: 1418-1427
Authors:  Zhang, GF(张国凤);  Zhang, YX;  Ding, HF;  Zhang, GF (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(1384Kb)  |  Favorite  |    Submit date:2015/12/16
Iterative methods  Efficiency index  Nonlinear equation  Numerical analysis  
An efficient algorithm for the generalized centro-symmetric solution of matrix equation A X B=C 期刊论文
NUMERICAL ALGORITHMS, 2007, 卷号: 44, 期号: 2, 页码: 173-184
Authors:  Liang, ML;  You, CH;  Dai, LF;  Liang, ML (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(292Kb)  |  Favorite  |    Submit date:2015/12/16
algorithm  generalized centro-symmetric solution  least-norm solution  optimal approximation